| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.The machine shuts down unexpectedly and makes strange noises after being turned on for a while.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the video board is faulty and needs to be replaced.After replacing the motherboard, it passed the pre-use check and all machine functions and factory-set safety features were confirmed.The test results have been met and the device has been delivered for clinical use.
Additional Manufacturer Narrative
E.Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.